Facebook Pixel
EmpowHER Guest
Q: 

I take Abilify and I have developed sleep problems- can't stay asleep which is a side effect of the medication.

By Anonymous May 31, 2015 - 1:44am
 
Rate This

worried cause I feel good on Abilify but only can sleep a few hours a night. Not healthy.

Add a Comment1 Comments

Guide

Hello and thank you for sharing your question.

Abilify actually can cause drowsiness.  It does not hinder sleep.  If you are having trouble sleeping it is caused by something other than Abilify.

You may have sleep apnea.  In that case, you can try sleeping pills, or holistic methods such as lavender.

Faith

Faith

May 31, 2015 - 9:00pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sleep Apnea

Get Email Updates

Sleep Apnea Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!